Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switched from Combivir and Viracep to Truvada, Reyataz and Novir
Aug 15, 2010

What should I doif this combination is aking me have stomach problems? I have a pain on my right side of the stomach and I think its because of this new combination of drugs? I had been on combivir and viracept for 15yrs and this new doctor that I have suggested that i need to change since i had been on them for that long. I was able to torelate them well even though I had more of the viracept side effects which was acid in my stomach. is it possible to still go back to my old regime? is it possible to take combivir and novir with reyataz? if not what are my best options if I seem to have problems with my liver taking these meds. Please help since this doctor does not talk or listen she is all about changing the meds only.. I was fine before I even had a baby who is negtive under my old regime.. please help since I am getting concern with my health now.

Response from Dr. Henry

If you have no evidence of drug resistance by testing or history then you have many treatment options if your are in the US or other resource rich areas. If your HIV provider is not a good listener then you may want to consider switching providers if others are available (can ask for reference from local AIDS service organization). Combivir can be taken with Norvir/Reyataz but there are many other possibilities depending on your situation. KH



Previous
high fever, rash, head hurts
Next
Sustiva wild side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement